| Model Number |
SL-636 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Awareness during Anaesthesia (1707); No Code Available (3191)
| Date of Event |
10/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post operatively, the patient had to undergo another operation for the removal of the thread under anesthesia.A new set of suture was used.